# SDR ASAA2023051443254

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,494 hours, 987 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 FWD FUEL PUMP "LOW PRESSURE" LIGHT DID NOT ILLUMINATE UNTIL SEVERAL MINUTES AFTER SHUTDOWN WITH FUEL PUMP SWITCH POSITIONED OFF. GROUNDED - YES. C/W ENG 2 FWD MAIN TANK FUEL PRESSURE SWITCHES INSTALLATION TEST REF B737-9 AMM TASK 28-42-11-420-801, OPS CHECK GOOD. NOTE: SWITCH TO THE ON POSITION, LIGHT GOES OFF IN 15 SECONDS OR LESS, FUEL PUMPS FWD/FUEL PUMPS AFT 1 OR 2 SWITCH TO THE OFF POSITION. LOW PRESSURE LIGHT COMES ON. THERE IS NO SPECIFIED TIME REQUIREMENT FOR HOW LONG IT TAKES TO COME ON. HOWEVER DURING TESTS FOUND THE LOW PRESS LIGHT COMES ON IMMEDIATELY WHEN SWITCH IS TURNED OFF. GVI OF THE PRESSURE SWITCH, CONNECTORS, REPOSITIONED BACK SHELL FOR BETTER STRAIN RELIEF. NO DEFECTS NOTED ON INSPECTION.
